Digit systems over commutative rings

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

Digit systems over commutative rings. / Scheicher, Klaus; Surer, Paul; Thuswaldner, Jörg; Van De Woestijne, Christiaan.

in: International journal of number theory, Jahrgang 10, 2014, S. 1459-1483.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Bibtex - Download

@article{ed54f4b889d14a2cb6b8b85238618147,
title = "Digit systems over commutative rings",
author = "Klaus Scheicher and Paul Surer and J{\"o}rg Thuswaldner and {Van De Woestijne}, Christiaan",
year = "2014",
doi = "10.1142/S1793042114500389",
language = "English",
volume = "10",
pages = "1459--1483",
journal = "International journal of number theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co. Pte Ltd",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Digit systems over commutative rings

AU - Scheicher, Klaus

AU - Surer, Paul

AU - Thuswaldner, Jörg

AU - Van De Woestijne, Christiaan

PY - 2014

Y1 - 2014

U2 - 10.1142/S1793042114500389

DO - 10.1142/S1793042114500389

M3 - Article

VL - 10

SP - 1459

EP - 1483

JO - International journal of number theory

JF - International journal of number theory

SN - 1793-0421

ER -